# SDR V0XR20190705009

- Difficulty date: July 9, 2019
- Submitted: July 11, 2019
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 37,552 hours, 28,743 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD VERTICAL DRAG ANGLE AT FS 1200 CRACKED. CORRECTIVE ACTION: REPAIRED LT FWD VERTICAL DRAG ANGLE BY CUTTING DAMAGED AREA, FABRICATING AND INSTALLED REPAIR PARTS IAW REO 670-55-31-018 REV.A DATED 2016-11-10, SRM 51-25-16, 51-42-06, 51-42-21, 51-21-11, 51-25-06 AND 51-26-00
